# SDR DALA2022052003487

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 10,884 hours, 1,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 EXIT LIGHT COVER 3L FELL OFF. CORRECTIVE ACTION: REINSTALLED EXIT LIGHT COVER AT 3L LOC. (8868862)
